Journal article icon

Journal article

CONTINUUM-LIMIT ON A TWO-DIMENSIONAL RANDOM LATTICE

Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
265
Issue:
1
Pages:
92-112
Publication date:
1986-01-06
DOI:
ISSN:
0550-3213
URN:
uuid:f5c2df0e-7b20-4eb5-b88b-fd9c9b314eb4
Source identifiers:
12941
Local pid:
pubs:12941

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP